RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Volkov, Sergey Alexandrovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:292
Abstract pages:1008
Full texts:359
References:98

http://www.mathnet.ru/eng/person27773
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/809638

Publications in Math-Net.Ru
2009
1. S. A. Volkov, “The class of Skolem elementary functions”, Diskretn. Anal. Issled. Oper., 16:2 (2009),  42–60  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 4:4 (2010), 588–599  scopus
2008
2. S. A. Volkov, “Finite generability of some groups of recursive permutations”, Diskr. Mat., 20:4 (2008),  61–78  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 18:6 (2008), 607–624  scopus
2006
3. S. A. Volkov, “An example of a simple quasi-universal function in the class $\mathcal E^2$ of the Grzegorczyk hierarchy”, Diskr. Mat., 18:4 (2006),  31–44  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 16:5 (2006), 513–526  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020